# SDR SWAA2025081994261

- Difficulty date: July 22, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FCB BAFFLE ASSEMBLY ATTACH ANGLE AT BS500C RBL26 WL156.   REMOVED AND REPLACED FCB BAFFLE ASSEMBLY ATTACH ANGLE AT BS500C RBL26 WL156 IAW SRM 51-40-02-0G-0.AND DWG 143A7505.
